# SDR 2003FA0000806

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: General aviation
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560475
- Aircraft time: 4,670 hours, 3,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 55651754CR
- Part serial: NA
- Condition: Out Of Rig
- Location: Te Flap
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FLAP PRESELECT CABLE P/N: 5565175-4CR, LOCATED IN COCKPIT CTR PEDESTAL, WAS FOUND BROKEN IN HALF AT SWEDGED BALL END.  DURING INSTALLATION OF NEW CABLE IT WAS NOTED THAT NEW CABLE COULD NOT BE RIGGED EXACTLY IAW MM DUE TO LOCATION OF PRESWEDGED BALL ON CABLE.  RIGGING SYSTEM IAW MM IS SUCH THAT A PRELOAD EXISTS ON CABLE AT SWEDGED BALL END WHENEVER FLAPS ARE RETRACTED TO ZERO DEGREES. TRYING TO RIG OUT PROBLEM WITH CABLE TURNBUCKLES IS NOT POSSIBLE.  CONTACTED MFG AND DISCUSSED SITUATION.  SUSPECT THAT CABLE PRESWEDGED BALL IS BEING INSTALLED IN WRONG SPOT ON CABLE.  ALL NEW CABLES HAVE THE BALL SWEDGED IN SAME SPOT ACCORDING TO THE MFG.
